# SDR USAASB00273

- Difficulty date: September 25, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, MAINTENANCE FOUND THE FORWARD ENTRY DOOR EXTERIOR EMERGENCY LIGHT, LEFT SIDE INOPERATIVE.  MAINTENANCE CLEANED THE LIGHT SOCKET AND RELAMPED THE LIGHT (P/N 1619).  OPS CHECK NORMAL.  (M)
